A theorem on coincidence point for a family of
mappings
Novi Sad Journal of Mathematics, Tome 26 (1996) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1996_26_1a_0,
author = {Had\v{z}i\'c
Olga},
title = {A theorem on coincidence point for a family of
mappings},
journal = {Novi Sad Journal of Mathematics},
pages = {1-9},
year = {1996},
volume = {26},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1996_26_1a_0/}
}
Hadžić Olga. A theorem on coincidence point for a family of mappings. Novi Sad Journal of Mathematics, Tome 26 (1996) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1996_26_1a_0/